# SDR NACA2024112300003

- Difficulty date: November 23, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 90,128 hours, 16,001 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Condition: Not Reported
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R ENG FIRE LOOP 2. DEFERRED PER 767 MEL 26-11-01-01. PERFORMED FIM 767-26-11 FT 809 TS FIXED AND CLEARED RH FIRE LOOP OPS CHECKED IAW AMM 26-10-01
